# SDR SWAA080338

- Difficulty date: January 15, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 50,445 hours, 49,895 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND SHEAR TIE CRACKED AT BS 360, LBL 13.5.  REMOVED AND REPLACED SHEAR TIE PER SRM.
